STD Channel
Topics & Medications
Quicklinks
Related Channels

Will I Have Problems With Abacavir/Lamivudine?

Final Thoughts on Abacavir/Lamivudine Side Effects

It is possible that you may experience some or none of the abacavir/lamivudine side effects listed in this article. Unfortunately, it can be difficult to tell whether any particular side effect (such as nausea) is actually caused by abacavir/lamivudine or other factors.
 
Therefore, make sure to let your healthcare provider know if you develop any side effects while taking abacavir/lamivudine or if something "just does not seem right." While it may not be a side effect, your healthcare provider will be able to diagnose and treat the problem.
 

Abacavir/Lamivudine for HIV/AIDS

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.